Inverse boundary spectral problem for Riemannian polyhedra

Kirpichnikova, Anna and Yaroslav, Kurylev (2012) Inverse boundary spectral problem for Riemannian polyhedra. Mathematische Annalen, 354 (3). pp. 1003-1028. ISSN 1432-1807

Full text not available from this repository. (Request a copy)
Official URL: http://link.springer.com/article/10.1007%2Fs00208-...

Abstract

We consider a Riemannian polyhedron of a special type with a piecewise smooth boundary. The associated Neumann Laplacian defines the boundary spectral data as the set of eigenvalues and restrictions to the boundary of the corresponding eigenfunctions. In this paper we prove that the boundary spectral data prescribed on an open subset of the polyhedron boundary determine this polyhedron uniquely, i.e. up to an isometry.

Item Type: Article
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Faculty / Department: Faculty of Science > Mathematics and Computer Science
Depositing User: Users 3 not found.
Date Deposited: 26 Nov 2013 12:28
Last Modified: 05 Mar 2014 13:25
URI: http://hira.hope.ac.uk/id/eprint/229

Actions (login required)

View Item View Item